# SDR 00019

- Difficulty date: April 22, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N699TW
- Make and model: Amd FALCON20
- Aircraft serial: 050
- Aircraft time: 30,023 hours, 26,793 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883023
- Part serial: 9126665
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 HSI AND 32 HSI NOT MOVING AFTER DEPARTURE, RETURN TO ADS.  REMOVED AND REPLACED PILOTS DIRECTIONAL GYRO OPERATIONAL CHECK GOOD ON GROUND TEST.  RETURN AIRCRAFT TO SERVICE.
